Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Shelling $ 3$-cells in compact triangulated $ 3$-manifolds


Author: L. B. Treybig
Journal: Proc. Amer. Math. Soc. 33 (1972), 171-174
MSC: Primary 57.01
DOI: https://doi.org/10.1090/S0002-9939-1972-0290374-X
MathSciNet review: 0290374
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Although examples of nonshellable 3-cells are known, this paper shows that every compact 3-manifold (with or without boundary) has a triangulation in which every 3-cell which is the union of 3-simplexes of the triangulation can be shelled.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.01

Retrieve articles in all journals with MSC: 57.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0290374-X
Keywords: Triangulated 3-manifolds, 3-cell, free cell, shelling order
Article copyright: © Copyright 1972 American Mathematical Society